# SDR HEEA967436

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078C
- Make and model: Bell 206L-1
- Aircraft serial: 45392
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 206075447007
- Condition: Failed
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WOULD NOT COME ON LINE AND FAILED START BENCH TEST.
